# SDR REXA201100270

- Difficulty date: May 9, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 17,409 hours, 14,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 17,409 hours, 14,785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CREASED AT FS 409.00+16 BETWEEN STRINGERS 15L AND 16L.  REPAIRED IAW BOMBARDIER REO 601R-53-31-724.
